Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On affinely connected manifolds whose torsion can be transformed into constant components


Author: M. Pinl
Journal: Proc. Amer. Math. Soc. 11 (1960), 505-510
MSC: Primary 53.00
DOI: https://doi.org/10.1090/S0002-9939-1960-0114185-2
MathSciNet review: 0114185
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Weitzenböck, Invariantentheorie, Groningen, 1923, p. 340.
  • [2] G. Vranceanu, Leçons de geometrie differentielle I, Bucarest, 1957, pp. 190-197. MR 0124823 (23:A2133)
  • [3] M. Pinl, Geodesic coordinates and rest systems for general linear connections, Duke Math. J. vol. 18 (2) (1951) pp. 557-562. MR 0042189 (13:72f)
  • [4] L. Pf. Eisenhart, Riemannian geometry, Princeton, 1949, pp. 26-31. MR 0035081 (11:687g)
  • [5] A. P. Norden, Prostranstva afinoĭ sviaznosti, Dokl. Akad. Nauk SSSR vol. 50 (1945) p. 37; Moscou, 1950, §§76-77.
  • [6] C. Jankiewicz, Sur les espaces Riemanniens dégénerés, Bull. Acad. Polon. Sci. Cl. III, vol. 2, no. 7 (1954) pp. 301-304. MR 0063726 (16:168g)
  • [7] M. Pinl, Über lineare Übertragungen mit fallweise konstanter Torsion, J. Reine Angew. Math., Festband für W. Krull, 1960. MR 0125537 (23:A2838)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.00

Retrieve articles in all journals with MSC: 53.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0114185-2
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society